# SDR 96FDEA01348

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6510287
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0042  AND  007.  DENTS IN FRAME BS 660  STR 23-25L.  DENT IN FRAME AT BS 660 BETWEEN STR 24-25L FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1.  DENT IN FRAME AT BS 660 BETWEEN 23-24L FOUND OUT OF LIMITS (CRACKED).  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR CAP PER FEDEX SRM 51-40-3.
